# SDR FDEA202108222069

- Difficulty date: August 22, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826503
- Condition: Worn
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN FOUND WORN AT STATION   754.5, X = 47.5 MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN AT STATION 754.5, X = 47.5   WORN MARK EVALUATED AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT PER SRM 53-00-  52-2R FIGURE 201 REPAIR 7 FROM STATION 725 TO EXISTING SPLICE STATION 765 X = 47.5.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
